# SDR DALA2025070805099

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 AD // AA SCRATCHES AND CORROSION BTW 5-6 HRS SKIN AT DRAG FITTING HOLE #2, SCRATCHES ON DRAG FITTING HOLE #3 AT 12 HRS ON SKIN AND SCRATCHES ON DRAG FITTING HOLE #8 6:00 HRS AT SKIN LH WING(REF: CARD 5720-01100-04A). CORRECTIVE ACTION: SUMMARY OF NRC 00148: CORROSION LEVEL 2; OUTER WING LHS UPPER SKIN & DRAG FITTINGS HOLES #2, #3, #8 & #18 WERE REPAIRED PER ER /A 627083-14AD REV.ORIGINAL SECTION I. (1069395)
